Journals / Tüberküloz ve Toraks / 2009 / Cilt: 57 - Sayı: 1

Heparine bağlı anafilaktik şok sonrası başarılı heparin desensitizasyonu

Successful heparin desensitization after anaphylactic shock due to heparin

Pages
84–88
Publication Date
2022-11-05
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

When other anticoagulants are not available and anticoagulation is indispensible, heparin desensitization can be an option.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:A successful desensitization protocol in a patient with low molecular weight heparin induced anaphylactic reaction is being presented.
📊
Key Findings & Data:A 72-years-old patient who was known to have multiple drug allergies and asthma was admitted with acute renal insufficiency.
💡
Conclusion & Impact:When other anticoagulants are not available and anticoagulation is indispensible, heparin desensitization can be an option.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

A successful desensitization protocol in a patient with low molecular weight heparin induced anaphylactic reaction is being presented. A 72-years-old patient who was known to have multiple drug allergies and asthma was admitted with acute renal insufficiency. She had an anaphylactic reaction with a low molecular weight heparin during a hemodialysis session. Peritoneal dialysis was not feasable. Anticoagulation with warfarin was not considered appropriate; alternative anticoagulants were not available. Therefore a desentization protocol was planned and applied, comprising of IV administration of diluted heparin by gradually increasing doses (0.1 to 5000 units), at 15 minute intervals, completing 8 hours before the procedure. By this way, IV heparin could be administered during the subsequent hemodialysis sessions with no reactions. The Naranjo probability scale revealed a probable adverse reaction associated with nadroparin for this patient. Anaphylactic reaction to low molecular weight heparins is reported rarely in the literature. To the best of our knowledge, this is the third case of successful heparin desensitization. When other anticoagulants are not available and anticoagulation is indispensible, heparin desensitization can be an option.

Özet

Bu çalışmada, düşük moleküler ağırlıklı heparine bağlı gelişen anafilaktik reaksiyon sonrasında başarılı olmuş bir desensitizasyon protokolü sunulmaktadır. Çoklu ilaç allerjisi ve astımı bilinen 72 yaşındaki bir kadın hasta akut böbrek yetmezliği ile hastaneye kabul edilmişti. Hemodiyaliz seansı sırasında düşük moleküler ağırlıklı heparin ile anafilaktik reaksiyon gelişti. Periton diyalizi yapılamadı. Warfarin ile antikoagülasyon yapılması uygun bir seçenek değildi, diğer antikoagülanlar ise piyasada mevcut değildi. Bu nedenle bir desensitizasyon protokolü planlanarak uygulandı. Seyreltilmiş heparin dozları artırılarak (0.1’den 5000 üniteye), 15 dakikalık aralarla intravenöz olarak uygulandı ve işlemden 8 saat önce desensitizasyon şeması tamamlandı. Bu şekilde, daha sonraki diyaliz seanslarında reaksiyon gelişmeden intravenöz heparin kullanılabildi. Naranjo olasılık skalası bu hastada nadroparine bağlı bir yan etki olasılığına işaret etmektedir. Düşük moleküler ağırlıklı heparinlere bağlı anafilaktik reaksiyon nadiren bildirilmektedir. Olgu, elimizdeki veriler ışığında başarılı heparin desensitizasyonu uygulanmış üçüncü olgudur. Diğer antikoagülanlara ulaşılmadığında ve antikoagülasyondan vazgeçilemediğinde heparin desensitizasyonu bir seçenek olabilir.

🔖

Cite This Article

KARAKAYA, G., KALYONCU, A. F., BOZKURT, B., ALTINTAŞ, D. N., TÜRKOĞLU, A. M., İSKİT, T. A. (2022). Heparine bağlı anafilaktik şok sonrası başarılı heparin desensitizasyonu. Tüberküloz ve Toraks, Cilt: 57 - Sayı: 1, 84–88. https://ajindex.com/articles/618915

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. Berkun Y, Haviv YS, Schwartz LB, Shalit M. Heparin-induced recurrent anaphylaxis. Clin Exp Allergy 2004; 34: 1916-8
  2. Al-Eryani AY, Al-Momen AK, Fayed DF, Allan AK. Successful heparin desensitization after heparin-induced shock. Thrombosis Research 1995; 79: 523-6
  3. Strub MB, Buenaventura EB, Bocobo FR, et al. Heparin desensitization in a patient requiring cardiopulmonary bypass for aortic valve replacement (AVR). J Allergy Clin Immunol 2003; 111: 288
  4. Gruchalla RS. Drug allergy. J Allergy Clin Immunol 2003; 111: 548-59
  5. Drouet M, Le Pabic F, Le Sellin J, et al. Allergy to heparin. Special problems set by pregnant women. Allergol et Immunopathol 1992; 20: 225-9
  6. Smith RE, Townsend GE, Berry BR, Bowen T. Enoxaparin for unstable angina and ancrod for cardiac surgery following heparin allergy. Ann Pharmacother 1996; 30: 476-80
  7. MacLaughlin EJ, Fitzpatrick KT, Sbar E, Jewell C. Anaphylactoid reaction to enoxaparin in a patient with deep venous thrombosis. Pharmacotherapy 2002; 22: 1511-5
  8. Smith LA, Harkness M. A case of two adverse reactions. Postgrad Med J 2004; 80: 484-6
  9. Naranjo CA. Busto U, Sellers EM, et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther 1981; 30: 239-45
  10. Asimacopoulos PJ, Athanasiadis I, McCarthy JJ, et al. Can heparin cause adult respiratory distress syndrome by a similar mechanism as heparin-associated thrombocytopenia? Chest 1994; 105: 1266-8
  11. Mims MP, Manian P, Rice L. Acute cardiorespiratory collapse from heparin: A consequence of heparin-induced thrombocytopenia. Eur J Haematol 2004; 72: 366-9
  12. Ebo DG, Bosmans JL, Couttenye MM, Stevens WJ. Haemodialysis- associated anaphylactic and anaphylactoid reactions. Allergy 2006; 61: 211-20
  13. Centers for Disease Control and Prevention (CDC). Acute allergic-type reactions among patients undergoing hemodialysis-- multiple states, 2007-2008. MMWR Morb Mortal Wkly Rep 2008; 57: 124-5
  14. Austen KF. Allergies, anaphylaxis, and systemic mastocytosis. In Kasper DL, Braunwald E, Fauci AS, Hauser SL, Longo DL, Jameson JL (eds). Harrison’s Principles of Internal Medicine. New York: McGraw-Hill, 2005: 1947-56
  15. Patriarca G, Rossi M, Schiavino D, et al. Rush desensitization in heparin hypersensitivity: A case report. Allergy 1994; 49: 292-4.